Translator Disclaimer
November 2017 Biharmonic hypersurfaces in Riemannian symmetric spaces II
Jun-ichi Inoguchi, Toru Sasahara
Hiroshima Math. J. 47(3): 349-378 (November 2017). DOI: 10.32917/hmj/1509674451

Abstract

We study biharmonic homogeneous hypersurfaces in Riemannian symmetric spaces associated to the exceptional Lie groups $\mathrm{E}_6$ and $\mathrm{G}_2$ as well as real, complex and quaternion Grassmannian manifolds.

Citation

Download Citation

Jun-ichi Inoguchi. Toru Sasahara. "Biharmonic hypersurfaces in Riemannian symmetric spaces II." Hiroshima Math. J. 47 (3) 349 - 378, November 2017. https://doi.org/10.32917/hmj/1509674451

Information

Received: 15 September 2015; Revised: 17 December 2016; Published: November 2017
First available in Project Euclid: 3 November 2017

zbMATH: 06836010
MathSciNet: MR3719448
Digital Object Identifier: 10.32917/hmj/1509674451

Subjects:
Primary: 58E20
Secondary: 53C35, 53C43

Rights: Copyright © 2017 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.47 • No. 3 • November 2017
Back to Top